MathSciNet Relay Station
MathSciNet bibliographic data
MR167528 (29 #4800) 20.40
Alperin, J. L. Centralizers of abelian normal subgroups of $p$-groups. J. Algebra 1 1964 110–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement